# SDR ABXR201006250006

- Difficulty date: April 21, 2010
- Submitted: June 25, 2010
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N880DA
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Engine: Pwa JT8D219
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 59359669
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX, THE LT WING INBD FLAP T/E OTBD END FOUND CRACKED.  REPAIRED T/E SRM 57-03. FIG 9, ITEM RETURNED TO SERVICE.
